Hallnas-MULTIVARIABLE BESSEL POLYNOMIALS.pdf (309 kB)
Download file

Multivariable Bessel polynomials related to the hyperbolic Sutherland model with external Morse potential

Download (309 kB)
journal contribution
posted on 28.02.2013, 14:31 authored by Martin Hallnas
A multivariable generalization of the Bessel polynomials is introduced and studied. In particular, we deduce their series expansion in Jack polynomials, a limit transition from multivariable Jacobi polynomials, a sequence of algebraically independent eigenoperators, Pieri-type recurrence relations, and certain orthogonality properties.We also show that these multivariable Bessel polynomials provide a (finite) set of eigenfunctions of the hyperbolic Sutherland model with external Morse potential.

History

School

  • Science

Department

  • Mathematical Sciences

Citation

HALLNÄS, M., 2009. Multivariable Bessel polynomials related to the hyperbolic Sutherland model with external Morse potential. International Mathematics Research Notices, 2009 (9), pp. 1573 - 1611.

Publisher

Oxford University Press © the author

Version

AM (Accepted Manuscript)

Publication date

2009

Notes

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The definitive publisher-authenticated version [Hallnas, M., 2009. Multivariable Bessel Polynomials Related to the Hyperbolic Sutherland Model with External Morse Potential. International Mathematics Research Notices, 2009 (9), pp. 1573–1611] is available online at: http://dx.doi.org/10.1093/imrn/rnn167

ISSN

1073-7928

eISSN

1687-0247

Language

en

Usage metrics

Keywords

Exports